Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Calculus of Variations

Managing Editor: Duzaar, Frank / Kinnunen, Juha

Editorial Board: Armstrong, Scott N. / Balogh, Zoltán / Cardiliaguet, Pierre / Dacorogna, Bernard / Dal Maso, Gianni / DiBenedetto, Emmanuele / Fonseca, Irene / Gianazza, Ugo / Ishii, Hitoshi / Kristensen, Jan / Manfredi, Juan / Martell, Jose Maria / Mingione, Giuseppe / Nystrom, Kaj / Riviére, Tristan / Schaetzle, Reiner / Shen, Zhongwei / Silvestre, Luis / Tonegawa, Yoshihiro / Touzi, Nizar / Wang, Guofang

4 Issues per year


IMPACT FACTOR 2017: 1.676

CiteScore 2017: 1.30

SCImago Journal Rank (SJR) 2017: 2.045
Source Normalized Impact per Paper (SNIP) 2017: 1.138

Mathematical Citation Quotient (MCQ) 2016: 0.83

Online
ISSN
1864-8266
See all formats and pricing
More options …
Volume 11, Issue 2

Issues

A note on transport equation in quasiconformally invariant spaces

Albert Clop
  • Department of Mathematics, Faculty of Sciences, Universitat Autònoma de Barcelona,08193 Bellaterra, Barcelona, Catalonia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Renjin Jiang
  • School of Mathematical Sciences, Beijing Normal University, Laboratory of Mathematics and Complex Systems, Ministry of Education, 100875, Beijing, P. R. China; and Department of Mathematics, Faculty of Sciences, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Catalonia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Joan Mateu
  • Department of Mathematics, Faculty of Sciences, Universitat Autònoma de Barcelona,08193 Bellaterra, Barcelona, Catalonia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Joan Orobitg
  • Corresponding author
  • Department of Mathematics, Faculty of Sciences, Universitat Autònoma de Barcelona, 08193 Bellaterra, Barcelona, Catalonia, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2016-11-30 | DOI: https://doi.org/10.1515/acv-2016-0003

Abstract

In this note, we study the well-posedness of the Cauchy problem for the transport equation in the BMO space and certain Triebel–Lizorkin spaces.

Keywords: Transport equation; BMO; vector fields; quasiconformal mapping

MSC 2010: 35F05; 35F10

References

  • [1]

    L. Ambrosio, Transport equation and Cauchy problem for BV vector fields, Invent. Math. 158 (2004), 227–260. CrossrefGoogle Scholar

  • [2]

    R. P. Agarwal and V. Lakshmikantham, Uniqueness and Nonuniqueness Criteria for Ordinary Differential Equations, Ser. Real Anal. 6, World Scientific, River Edge, 1993. Google Scholar

  • [3]

    F. Bernicot and T. Hmidi, On the global well-posedness for Euler equations with unbounded vorticity, Dyn. Partial Differ. Equ. 12 (2015), 127–155. Web of ScienceCrossrefGoogle Scholar

  • [4]

    F. Bernicot and S. Keraani, On the global well-posedness of the 2D Euler equations for a large class of Yudovich type data, Ann. Sci. Éc. Norm. Supér. (4) 47 (2014), 559–576. CrossrefGoogle Scholar

  • [5]

    M. Bonk, J. Heinonen and E. Saksman, Logarithmic potentials, quasiconformal flows, and Q-curvature, Duke Math. J. 142 (2008), 197–239. CrossrefWeb of ScienceGoogle Scholar

  • [6]

    J. Bourgain and D. Li, Strong ill-posedness of the incompressible Euler equation in borderline Sobolev spaces, Invent. Math. 201 (2015), 97–157. CrossrefWeb of ScienceGoogle Scholar

  • [7]

    Q. L. Chen, C. X. Miao and X. X. Zheng, The bi-dimensional Euler equations in Yudovich type space and BMO-type space, preprint (2013), https://arxiv.org/abs/1311.0934.

  • [8]

    F. Cipriano and A. B. Cruzeiro, Flows associated with irregular d-vector fields, J. Differential Equations 219 (2005), 183–201. Google Scholar

  • [9]

    A. Clop, R. Jiang, J. Mateu and J. Orobitg, Flows for non-smooth vector fields with sub-exponentially integrable divergence, J. Differential Equations 261 (2016), no. 2, 1237–1263. CrossrefGoogle Scholar

  • [10]

    R. J. DiPerna and P. L. Lions, Ordinary differential equations, transport theory and Sobolev spaces, Invent. Math. 98 (1989), 511–547. CrossrefGoogle Scholar

  • [11]

    S. S. Dragomir, Some Gronwall Type Inequalities and Applications, Nova Science, Hauppauge, 2003. Google Scholar

  • [12]

    J. K. Hale, Ordinary Differential Equations, 2nd ed., Robert E. Krieger, Huntington, 1980. Google Scholar

  • [13]

    T. Iwaniec and G. Martin, Geometric Function Theory and Non-Linear Analysis, Oxford Math. Monogr., The Clarendon Press, New York, 2001. Google Scholar

  • [14]

    P. Koskela, D. C. Yang and Y. Zhou, Pointwise characterizations of Besov and Triebel–Lizorkin spaces and quasiconformal mappings, Adv. Math. 226 (2011), 3579–3621. CrossrefWeb of ScienceGoogle Scholar

  • [15]

    A. J. Majda and A. L. Bertozzi, Vorticity and Incompressible Flow, Cambridge Texts Appl. Math. 27, Cambridge University Press, Cambridge, 2002. Google Scholar

  • [16]

    H. M. Reimann, Functions of bounded mean oscillation and quasiconformal mappings, Comment. Math. Helv. 49 (1974), 260–276. CrossrefGoogle Scholar

  • [17]

    H. M. Reimann, Ordinary differential equations and quasiconformal mappings, Invent. Math. 33 (1976), 247–270. CrossrefGoogle Scholar

  • [18]

    H. M. Reimann and T. Rychener, Funktionen beschränkter mittlerer Oszillation, Lecture Notes in Math. 487, Springer, Berlin, 1975. Google Scholar

  • [19]

    V. I. Yudovich, Non-stationary flows of an ideal incompressible fluid, Zh. Vych. Mat. 3 (1963), 1032–1066. Google Scholar

  • [20]

    V. I. Yudovich, Uniqueness theorem for the basic nonstationary problem in the dynamics of an ideal incompressible fluid, Math. Res. Lett. 2 (1995), 27–38. CrossrefGoogle Scholar

About the article


Received: 2016-02-02

Accepted: 2016-11-13

Published Online: 2016-11-30

Published in Print: 2018-04-01


Funding Source: Generalitat de Catalunya

Award identifier / Grant number: 2014SGR75

Funding Source: National Natural Science Foundation of China

Award identifier / Grant number: 11301029

Funding Source: Ministerio de Economía y Competitividad

Award identifier / Grant number: MTM2016-75390-P

Albert Clop, Joan Mateu and Joan Orobitg were partially supported by Generalitat de Catalunya (2014SGR75) and Ministerio de Economía y Competitividad (MTM2016-75390-P). Renjin Jiang was partially supported by National Natural Science Foundation of China (NSFC 11301029). All authors were partially supported by Marie Curie Initial Training Network MAnET (FP7-607647).


Citation Information: Advances in Calculus of Variations, Volume 11, Issue 2, Pages 193–202, ISSN (Online) 1864-8266, ISSN (Print) 1864-8258, DOI: https://doi.org/10.1515/acv-2016-0003.

Export Citation

© 2018 Walter de Gruyter GmbH, Berlin/Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in